# SDR DALA2024090608781

- Difficulty date: September 5, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,806 hours, 29,003 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 CORROSION ON SPIGOT RECEPTACLE FITTING UPPER SPAR ON LH PYLON. CORRECTIVE ACTION: REPLACED NEW SPIGOT RECEPTACLE FITTING UPPER SPAR ON LH PYLON AS PER A319 SRM 51-42-11 AND AS PER A319 SRM 54-51-12-300-001. (0540982)
